MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

ALLERGAN (COSTA RICA) Inspira Textured Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number N-TSX340
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Pain (1994); Anxiety (2328); Swelling/ Edema (4577)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of edema, pain and anxiety are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: edema, pain and anxiety.
 
Event or Problem Description
Patient reported "persistent pain", "breast swelling", "physical discomfort" and "anxiety attacks" against the left side.The device remains implanted.
 
Event or Problem Description
Patient professional reported "persistent pain", "breast swelling", "physical discomfort", "worry and insecurity", "emotional suffering", and "panic and anxiety attacks".Later healthcare professional reported capsular contracture baker grade iii, "mixed anxiety and depressive disorder" and "panic episodes".Patient was prescribed assert, alprazolam, and paroxetine.This record is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iii.Additional, changed, and/or corrected data: a.5., a.6., b.3., b.5., b.6., d.4., g.2., h.6., h.11.

Brand Name
Inspira Textured Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25620173
Report Number9617229-2026-12141
Device Sequence Number18696418
Product Code FTR
UDI-Device Identifier10888628034310
UDI-Public(01)10888628034310(17)201125
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Catalogue NumberN-TSX340
Device Lot Number2833707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite